Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Addicted to popper, hormonal changes, weight, appetite loss, lack of life. How to stop addiction?

hello, i am a 19 year old female. i have been addicted to what is called Poppers, its an infestation amongst the young youth in my surrounding area and county, everyones doing it in high school these days and it hits teens the worst because ther are coping with things, a popper is a mix of weed and tobacco, it gets you HIGH! its called the crack of weed around here, my addiction has begun to control my life, my hormone levels are out of wack, ive lost 60 pounds in the matter of 1-2 months, and i feel a lack of ambition, lack of hunger and a lack of life
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Addiction to alkyl nitrates or poppers to get a high and an aphrodisiac effect is growing and is a very concerning activity among youth. I believe that the medication has a lot of side effects and can eventually lead to sudden cardiac death, stroke and a number of other bodily reactions that need medical attention. I would like you to stop the usage of this drug which is laced with weed and tobacco as a combination of all these drugs can be lethal. I also believe that you will need to consult a qualified psychiatrist specializing in substance use disorders to get the right treatment. I wish you the very best in recovery.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor